# SDR 98ZZZM347

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25AG
- Make and model: Dhav DHC7102
- Aircraft serial: 25
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Regulator
- Part number: 3024611C
- Condition: Sticking
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 705 - FLL-PID - PILOT ABORTED AND RETURNED TO THE GATE.  PILOT REPORTED NR 3 OIL PRESSURE GAUGE ERRATIC READING 80-150 PSI.  AIRCRAFT DEPLANED 35 PASSENGERS AND TAXIED TO MX HANGAR.  UPON ARRIVAL AT HANGAR THE NR 3 OIL PRESSURE TRANSMITTER WAS CHANGED.  DID NOT FIX PROBLEM.  SUBSEQUENTLY, THE NR 3 ENGINE OIL PRESSURE REGULATOR WAS CHANGED IAW PW MM 79-25-04.  THE ENGINE WAS GROUND RUN AND NO FURTHER OIL PRESSURE PROBLEMS WERE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
